Atoma Nighttime Pain Relief Liquid Gel Capsules
Atoma Nighttime Pain Relief Liquid Gel Capsules
Atoma Nighttime Pain Relief Liquid Gel Capsules
Health Yourself Today

Atoma Nighttime Pain Relief Liquid Gel Capsules

Regular price $6.49 $0.00

Indications: For fast and effective relief of occasional mild to moderate nighttime pain and accompanying sleeplessness due to minor aches and pains associated with joints, muscles, backache, headache and toothache as well as pain of migraine and arthritis. For use only if you have short-term nighttime pain causing sleeplessness. If this is not your case, do not use.

Directions: Adults under 65 and children over 16: Take a single dose of 1 or 2 liquid gel capsules at night. If you took an ibuprofen and/or diphenhydramine dose during the day, take Nighttime Pain Relief 4-6 hours after the last ibuprofen or diphenhydramine dose. Do not exceed a total of 6 Nighttime Pain Relief capsules in 24 hours. Do not take for more than 5 consecutive nights unless directed by a physician.

Caution: Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 16 unless directed by a physician.

Warning: Do not take if taking daily low dose acetylsalicylic acid (ASA 81-325g), without talking to a doctor or pharmacist. Do not use with ASA, other ibuprofen or pain relief drugs, or if allergic to ibuprofen, ASA, salicylates, anti-inflammatory drugs or any of the listed ingredients. Do not take if you suffer from sleeplessness without pain, have pain that will not cause sleeplessness, if taking any other pain reliever, sleep aid, antinausea, or allergy medicine with antihistamines/pain relievers, or if allergic or hypersensitive to ASA, salicylates, anti-inflammatory drugs, or any of the listed ingredients. May cause marked drowsiness. In case of accidental overdose: Stop use and contact a physician or poison control centre immediately, even if there are no symptoms.

Medicinal Ingredient: 200mg Ibuprofen and 25mg diphenhydramine hydrochloride.
Non-Medicinal Ingredients: D&C Red No. 33, FD&C Blue no. 1, gelatin, mannitol, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan and sorbitol.